# SDR UALA2011033001518

- Difficulty date: March 28, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,543 hours, 12,455 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR AUX OVRD PUMP LOW PRESS LIGHT ON, SW ON, EICAS MSG CTR L-R FUEL PUMP.  POSITION 7 (7=L CTR,11=R CTR).  VERIFIED RIGHT PUMP LO PRESSURE LIGHT NORMAL OPS PER MEL.  LEFT CTR PMP INOPED.  NEED TO TROUBLESHOOT, LEFT PUMP APPEARS TO BE WORKING, ON RETURN TO BLOCKS.  FOUND LEFT FUEL OVRD PRESS SW S423 BAD.  REPLACED SW SYSTEM, CHECKED GOOD.
